MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis ¿ as found condition: the solitaire ab 6-30 stent device was returned for analysis inside the returned rebar 18 catheter lumen, inside a sealed biohazard bag, and inside a shipping box.¿ damaged location details: the solitaire ab 6-30 stent working length struts were found with a broken strut, while the non-working length struts were in good condition.No irregularities were found outside the proximal marker.The marker coil was in good condition.No bends or kinks were found on the pusher wire.The rebar 18 catheter tip and marker were examined, and no damage was noted.The catheter body was in good condition.No voids or flashes were observed in the catheter hub.No other anomalies were found.¿ testing/analysis: the rebar 18 catheter total and usable lengths were measured within specifications.The catheter was flushed with water and was found patent.The catheter was tested by running an in-house 0.021-inch mandrel through the hub and tip without issues.¿ conclusion: based on the reported information and device analysis, the customer¿s ¿resistance¿ report was confirmed, as the returned solitaire ab 6-30 stent device was found with a broken strut.The damage occurred when the customer advanced the solitaire ab 6-30 stent device through the rebar 18 catheter against resistance.Therefore, the root cause of the resistance could be the incompatibility between the solitaire ab 6-30 stent device and the reported rebar 18 catheter, which has a labeled inner diameter (id) of 0.021 inches.Per the solitaire ab instructions for use (ifu): ¿solitaire ab sizes sab-6-xx (all lengths) should be introduced only by means of a 0.027-inch microcatheter inner diameter.¿ medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the solitaire ab encountered resistance and the tip became damaged during the procedure.The patient was undergoing surgery for treatment of a saccular, unruptured aneurysm in the left internal carotid artery c6 segment.It was noted the patient¿s blood flow was normal and vessel tortuosity was moderate.The stroke onset to reperfusion was approximately three hours.It was reported that there was resistance when advancing the distal end of the solitaire ab stent.After several attempts and withdrawal, it was found that the tip of the stent was ¿rough.¿ the resistance was felt during delivery in the procedure.The distal section of the catheter experienced resistance.The vessel was tortuous.The device and any accessories were prepared as indicated in the instructions for use (ifu).There were no patient symptoms or complications associated with this event.Additional information was received stating that the cause of the event was not determined.A continuous saline flush was administered and maintained as indicated in the ifu.The catheter was a medtronic product.Additional information was received.There was no kink or damage observed on the catheter or the pushwire of the solitaire device.The tip of the solitaire sheath was secured into the hub of the microcatheter.Since no damage was noted, the location of damage (pro ximal, middle, or distal) is not applicable.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24246999
Report Number2029214-2026-00213
Device Sequence Number20919357
Product Code KRA
UDI-Device Identifier00847536026834
UDI-Public(01)00847536026834(17)261014(10)B803126
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot NumberB803126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight65 KG